Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("35K57")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 432

  • Page / 18
Export

Selection :

  • and

Propagation phenomena for time heterogeneous KPP reaction―diffusion equationsNADIN, Gregoire; ROSSI, Luca.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 6, pp 633-653, issn 0021-7824, 21 p.Article

Generalized fronts in reaction-diffusion equations with mono-stable nonlinearityYAQIN SHU; LI, Wan-Tong; LIU, Nai-Wei et al.Nonlinear analysis. 2011, Vol 74, Num 2, pp 433-440, issn 0362-546X, 8 p.Article

Generation, motion and thickness of transition layers for a nonlocal Allen-Cahn equationALFARO, Matthieu.Nonlinear analysis. 2010, Vol 72, Num 7-8, pp 3324-3336, issn 0362-546X, 13 p.Article

Existence of fast positive wavefronts for a non-local delayed reaction-diffusion equationAGUERREA, Maitere.Nonlinear analysis. 2010, Vol 72, Num 6, pp 2753-2766, issn 0362-546X, 14 p.Article

Traveling fronts in space-time periodic mediaNADIN, Grégoire.Journal de mathématiques pures et appliquées. 2009, Vol 92, Num 3, pp 232-262, issn 0021-7824, 31 p.Article

AN INVARIANCE PRINCIPLE FOR RANDOM TRAVELING WAVES IN ONE DIMENSIONNOLEN, James.SIAM journal on mathematical analysis. 2011, Vol 43, Num 1-2, pp 153-188, issn 0036-1410, 36 p.Article

On pullback attractors in Lp for nonautonomous reaction-diffusion equationsLUKASZEWICZ, G.Nonlinear analysis. 2010, Vol 73, Num 2, pp 350-357, issn 0362-546X, 8 p.Article

Blow-up in nonlinear heat equationsDEJAK, Steven; ZHOU GANG; SIGAL, Israel Michael et al.Advances in applied mathematics (Print). 2008, Vol 40, Num 4, pp 433-481, issn 0196-8858, 49 p.Article

Monotonicity and uniqueness of traveling waves for a reaction-diffusion model with a quiescent stageZHANG, Ping-An; LI, Wan-Tong.Nonlinear analysis. 2010, Vol 72, Num 5, pp 2178-2189, issn 0362-546X, 12 p.Article

SPREADING SPEEDS FOR SOME REACTION-DIFFUSION EQUATIONS WITH GENERAL INITIAL CONDITIONSHAMEL, François; SIRE, Yannick.SIAM journal on mathematical analysis. 2011, Vol 42, Num 6, pp 2872-2911, issn 0036-1410, 40 p.Article

Attractors of non-autonomous reaction-diffusion equations in LPHAITAO SONG; CHENGKUI ZHONG.Nonlinear analysis. 2008, Vol 68, Num 7, pp 1890-1897, issn 0362-546X, 8 p.Article

AVERAGING PRINCIPLE FOR SYSTEMS OF REACTION-DIFFUSION EQUATIONS WITH POLYNOMIAL NONLINEARITIES PERTURBED BY MULTIPLICATIVE NOISECERRAI, Sandra.SIAM journal on mathematical analysis. 2011, Vol 43, Num 5-6, pp 2482-2518, issn 0036-1410, 37 p.Article

LONG-TIME SIMULATIONS ON HIGH RESOLUTION MESHES TO MODEL CALCIUM WAVES IN A HEART CELLGOBBERT, Matthias K.SIAM journal on scientific computing (Print). 2009, Vol 30, Num 6, pp 2922-2947, issn 1064-8275, 26 p.Article

Stability of solutions to a reaction diffusion system based upon chemical reaction kineticsLIM, Jisun.Journal of mathematical chemistry. 2008, Vol 43, Num 3, pp 1134-1140, issn 0259-9791, 7 p.Article

Global attractor for a non-autonomous integro-differential equation in materials with memoryCARABALLO, T; GARRIDO-ATIENZA, M. J; SCHMALFUSS, B et al.Nonlinear analysis. 2010, Vol 73, Num 1, pp 183-201, issn 0362-546X, 19 p.Article

Singular reaction diffusion equations of porous medium typePAO, C. V.Nonlinear analysis. 2009, Vol 71, Num 5-6, pp 2033-2052, issn 0362-546X, 20 p.Article

Asymptotic patterns of a structured population diffusing in a two-dimensional stripPEIXUAN WENG; DONG LIANG; JIANHONG WU et al.Nonlinear analysis. 2008, Vol 69, Num 11, pp 3931-3951, issn 0362-546X, 21 p.Article

On the modelling of solid state reactions. Synthesis of YAGIVANAUSKAS, Feliksas; KAREIVA, Aivaras; LAPCUN, Bogdanas et al.Journal of mathematical chemistry. 2005, Vol 37, Num 4, pp 365-376, issn 0259-9791, 12 p.Article

GLOBAL STABILITY OF MONOSTABLE TRAVELING WAVES FOR NONLOCAL TIME-DELAYED REACTION-DIFFUSION EQUATIONSMING MEI; CHUNHUA OU; ZHAO, Xiao-Qiang et al.SIAM journal on mathematical analysis. 2011, Vol 42, Num 6, pp 2762-2790, issn 0036-1410, 29 p.Article

Waveform relaxation for reaction-diffusion equationsJUN LIU; JIANG, Yao-Lin.Journal of computational and applied mathematics. 2011, Vol 235, Num 17, pp 5040-5055, issn 0377-0427, 16 p.Article

DERIVATION OF A MACROSCOPIC RECEPTOR-BASED MODEL USING HOMOGENIZATION TECHNIQUESMARCINIAK-CZOCHRA, Anna; PTASHNYK, Mariya.SIAM journal on mathematical analysis. 2009, Vol 40, Num 1, pp 215-237, issn 0036-1410, 23 p.Article

Asymptotic behaviour of nonlocal reaction-diffusion equationsANGUIANO, M; KLOEDEN, P. E; LORENZ, T et al.Nonlinear analysis. 2010, Vol 73, Num 9, pp 3044-3057, issn 0362-546X, 14 p.Article

ASYMPTOTIC STABILITY OF TRAVELING WAVE FRONTS IN THE BUFFERED BISTABLE SYSTEMTSAI, Je-Chiang.SIAM journal on mathematical analysis. 2008, Vol 39, Num 1, pp 138-159, issn 0036-1410, 22 p.Article

Asymptotic behaviour of reaction-diffusion equations with non-damped impulsive effectsIOVANE, G; KAPUSTYAN, A. V; VALERO, J et al.Nonlinear analysis. 2008, Vol 68, Num 9, pp 2516-2530, issn 0362-546X, 15 p.Article

A predictor-corrector algorithm for reaction-diffusion equations associated with neural activity on branched structuresREMPE, M. J; CHOPP, D. L.SIAM journal on scientific computing (Print). 2007, Vol 28, Num 6, pp 2139-2161, issn 1064-8275, 23 p.Article

  • Page / 18